# SDR DALA13000083270

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 40,672 hours, 18,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT ROW 1AB EMERGENCY PATH LIGHTS INOPERATIVE.  MX FOUND EMERGENCY PATH LIGHT HARNESS CONNECTOR UNDER SEAT 1A LOOSE.  RECONNECTED BOTH ISLE LIGHTS AND FUNCTIONAL CHECK WAS NORMAL.
